# SDR SWAA2021101320678

- Difficulty date: September 18, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,875 hours, 24,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP AT AFT CARGO BAY BS809 RBL19 WL159. ; / [04] RECIVED NEW STRAP ITEM 146A8128U14 LOT 1468918 LOCATED AND DRILLED NEW STRAP AT BS 809 RBL19 WL159; IAW B 737-700 SRM 51-40-05-OG-0 DWG 146A8128 OK TO INSTALL.-; [05] VERIFIED CORRECTIVE ACTION 4; [06] CORRECTION STEP 1;2 USED TOOL DEPTH GAGE ATS1866 ;DATE 01/2021 DUE 01/2022.-; [07] INSTALLED ACB STRAP FROM BS 775 TO BS 852 RBL 21 IAW SRM 51-40-02 AND IAW DWG#146A0081 AND IAW DWG#146A8120; [08] VERIFIED INSTALLATION OF ACB STRAP; BS 775-852; RBL 21; WL 159; PER SRM 51-40-02; DWG 146A0081 AND DWG 146A8120; [09] VERIFIED ALL STEPS COMPLETE THIS TASK
